Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 2, NWS Goodland, KS

April 27, 2023Yuma County, Colorado; Cheyenne County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Apr 27, 2023, 4:32 PM MDT for Yuma County, Colorado; Cheyenne County, Kansas. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2023, 4:32 PM MDT (22:32 UTC)
Expired
Apr 27, 2023, 5:15 PM MDT
In force
43 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Yuma County, CO, Cheyenne County, KS

The radar

The Goodland radar (KGLD), 78 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 4:55 PM MDTTSTM WND GST 522 Nnw Wray, CO
Apr 27, 4:55 PM MDTTSTM WND GST 604 Nne Idalia, COPUBLIC REPORT OF ESTIMATED WINDS 50-60 MPH. TIME AND LOCATION ESTIMATED.
Apr 27, 4:59 PM MDTTSTM WND DMGIdalia, COREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Apr 27, 5:00 PM MDTTSTM WND GST 556 Ene Idalia, COTRAINED SPOTTER ESTIMATES WINDS AT 50-55 MPH.
Apr 27, 5:09 PM MDTTSTM WND GST 683 Ne Idalia, COSUSTAINED AT 44 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.5 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

746 
WUUS53 KGLD 272232
SVRGLD
COC125-KSC023-272315-
/O.NEW.KGLD.SV.W.0002.230427T2232Z-230427T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
432 PM MDT Thu Apr 27 2023

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Central Yuma County in northeastern Colorado...
  Western Cheyenne County in northwestern Kansas...

* Until 515 PM MDT/615 PM CDT/.

* At 431 PM MDT/531 PM CDT/, severe thunderstorms were located along
  a line extending from 4 miles north of Eckley to 15 miles southwest
  of Wray to 13 miles south of Yuma, moving southeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Wray around 450 PM MDT.

Other locations in the path of these severe thunderstorms include
Bonny Reservoir.

This includes Highway 385 between mile markers 207 and 210, and
between mile markers 212 and 245.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4001 10207 3994 10189 3979 10164 3957 10179
      3957 10225 3991 10280 3995 10280 4017 10269
      4029 10253
TIME...MOT...LOC 2231Z 305DEG 44KT 4018 10249 3997 10249 3992 10272 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRM
3 follow-up statements
535 
WWUS53 KGLD 272243
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
443 PM MDT Thu Apr 27 2023

COC125-KSC023-272315-
/O.CON.KGLD.SV.W.0002.000000T0000Z-230427T2315Z/
Yuma CO-Cheyenne KS-
443 PM MDT Thu Apr 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
MDT/615 PM CDT/ FOR SOUTHERN YUMA COUNTY IN NORTHEASTERN COLORADO AND
WESTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...

At 443 PM MDT/543 PM CDT/, severe thunderstorms were located along a
line extending from 6 miles west of Wray to 16 miles southeast of
Eckley to 18 miles northeast of Cope, moving southeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Bonny Reservoir and St. Francis.

This includes Highway 385 between mile markers 207 and 210, and
between mile markers 212 and 245.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4001 10207 3981 10170 3957 10187 3957 10225
      3988 10276 4020 10238
TIME...MOT...LOC 2243Z 305DEG 44KT 4010 10235 3989 10235 3985 10258 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRM
654 
WWUS53 KGLD 272252
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
452 PM MDT Thu Apr 27 2023

COC125-KSC023-272315-
/O.CON.KGLD.SV.W.0002.000000T0000Z-230427T2315Z/
Yuma CO-Cheyenne KS-
452 PM MDT Thu Apr 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
MDT/615 PM CDT/ FOR SOUTHERN YUMA COUNTY IN NORTHEASTERN COLORADO AND
WESTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...

At 452 PM MDT/552 PM CDT/, severe thunderstorms were located along a
line extending from 3 miles southeast of Wray to 14 miles north of
Bonny Reservoir, moving southeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Bonny Reservoir and St. Francis.

This includes Highway 385 between mile markers 207 and 210, and
between mile markers 212 and 244.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

These thunderstorms will produce damaging winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.

&&

LAT...LON 4001 10207 3981 10170 3957 10187 3957 10225
      3985 10266 4012 10231
TIME...MOT...LOC 2252Z 302DEG 47KT 4003 10219 3982 10219 3977 10242 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JRM
906 
WWUS53 KGLD 272316
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
516 PM MDT Thu Apr 27 2023

COC125-KSC023-272323-
/O.EXP.KGLD.SV.W.0002.000000T0000Z-230427T2315Z/
Yuma CO-Cheyenne KS-
516 PM MDT Thu Apr 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN YUMA COUNTY IN
NORTHEASTERN COLORADO AND WESTERN CHEYENNE COUNTIES IN NORTHWESTERN
KANSAS WILL EXPIRE AT 515 PM MDT/615 PM CDT/...

The storms which prompted the warning have moved south into Kit 
Carson county. Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
Southwestern Yuma county and Southern Cheyenne County in Kansas.

LAT...LON 4001 10207 3981 10170 3957 10187 3957 10225
      3985 10266 4012 10231
TIME...MOT...LOC 2313Z 305DEG 44KT 3989 10194 3968 10194 3963 10217 

$$

JRM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 2:04 PM MDT, 2 hours 28 minutes earlier.

Area forecast discussion, Apr 27, 2:04 PM MDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
Issued by National Weather Service Dodge City KS
204 PM MDT Thu Apr 27 2023

.SHORT TERM...(This evening through Friday)
Issued at 203 PM MDT Thu Apr 27 2023

This mid-afternoon water vapor loop and RAP analysis overlay
revealed quite the impressive shortwave trough diving south within
the broader longwave trough pattern. The mid tropospheric potential
vorticity anomaly was centered across central Montana early in the
afternoon with impressive downstream upward vertical motion ahead of
the storm moving into eastern Wyoming and western Nebraska. This
enhanced region of lift continued to draw closer to the tri-state
region, and afternoon Day Cloud Phase Distinction RGB imagery showed
a growing boundary layer cumulus field across northeastern Colorado
into far northwest Kansas and adjacent far southwest Nebraska.

The HRRR model seems to have a pretty good handle on this storm
system, and there has been run-to-run continuity of surface-based
shower and thunderstorm development across the northwest half of the
the GLD CWA after 21Z. Boundary layer moisture was limited, however
500/700mb temperatures of -20/0C along with surface temperatures
warming to the lower 70s resulted in deep layer, steep lapse rates
and SBCAPE increasing to around 500 to 700 J/kg despite surface
dewpoints in the mid to upper 30s degF. Thus, the greatest severe
weather risk will be damaging straight line winds with the deepest
convective plume late afternoon/early this evening. The threat of 60-
65 mph peak wind gusts has been messaged given this latest forecast
thinking. As the strongest forcing for ascent moves across the tri-
state region this evening, the HRRR suggests the leading axis of
convection may form a loosely organized multi-cell line cluster as a
modest cold pool develops.

It will be difficult to differentiate an initial convective cold
pool from the actual synoptic cold front itself, but there may be a
bit of a separation between the two meteorological features.
Regardless, the synoptic cold front will be pushing south quickly
later on tonight. By that time, the axis of greatest lift and
subsequent numerous showers will push south of our region down into
southeastern Colorado and southwestern Kansas. North-northwest winds
behind the synoptic cold front will likely be 25 to 35 mph sustained
with gusts well in excess of 40 mph at times...through at least the
first half of the day Friday as northwest Kansas and surrounding
region remains in the fairly tight MSLP gradient as the upper level
cyclone continues to move south-southeast down into New Mexico and
the Texas Panhandle.

Back to the precipitation forecast, the official forecast will
reflect a precipitation type changeover to a wet snow before ending
over the higher elevation areas of the GLD forecast area
(western/southwestern half, particularly in vicinity of the Palmer
Divide), but any snow before ending will likely be fleeting with
essentially no accumulation expected.

.LONG TERM...(Friday night through Thursday)
Issued at 203 PM MDT Thu Apr 27 2023

Over the weekend, the northwest flow pattern on the longwave scale
will continue across much of the western Great Plains and adjacent
Rockies as a deep gyre becomes established across the Great Lakes
region. Another deep trough will develop along the West Coast early
next week with another deep upper low likely to develop out of the
trough out west. The hemispheric scale regime looks quite blocky
with the tri-state region in between these large gyres with very
little in the way of sensible weather to affect the region. This
will likely result in fairly light winds for the most part and
temperatures quite seasonable with the warmest air mass shunted well
to the south through at least Tuesday. The latest models suggest the
Great Lakes region and West Coast gyres dissolving with more
westerly momentum crossing the Rockies mid to late next week. Mid
next week and beyond, the forecast becomes far more uncertain in
terms of temperature forecasting and (severe?) convection.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1056 AM MDT Thu Apr 27 2023

The onset of this new TAF period will be fairly good, however
aviation weather conditions will deteriorate by late afternoon as
an initial band of showers and thunderstorms develop out ahead of
an advancing cold front. This convection is expected to impact
both GLD and MCK terminals with thunder in vicinity for a couple
hours late afternoon/early evening. Winds will likely be very
strong in vicinity of showers/storms with gusts 45 to 50 knots
possible. Thereafter the remainder of the night, scattered to
numerous showers will continue, however probability of thunder
will decrease later in into the evening as lower level instability
decreases. MVFR flight category is expected as stratus clouds move
in behind the front late tonight with forecast ceiling 1500 to
2500 feet BKN-OVC. North-northwest winds will remain quite strong
20 to 25 knots sustained, gusting 40+ knots at times through the
end of this TAF period.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...WFO DDC/Umscheid
LONG TERM...WFO DDC/Umscheid
AVIATION...WFO DDC/Umscheid
Hazardous weather outlook, Apr 27, 2:49 PM MDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
249 PM MDT Thu Apr 27 2023

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-282100-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
249 PM MDT Thu Apr 27 2023 /349 PM CDT Thu Apr 27 2023/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered showers and thunderstorms will develop along an advancing
cold front this evening. These showers and thunderstorms will likely
be accompanied by very strong north winds. Expect gusty north winds
of 25 to 40 mph behind the front, and in vicinity of the heaviest
showers and thunderstorms wind gusts may exceed 60 mph, especially
along and north of Highway 34.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY...

Strong northerly winds are expected to continue during the morning
and afternoon hours of Friday. Sustained winds ranging from 25 to 40
mph and gusts up to 50 mph are possible, strongest in eastern
Colorado and adjacent Kansas and Nebraska border counties.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe or significant weather
to the National Weather Service in Goodland via social media or
telephone.

Umscheid/Vincent

In the hours before

Special weather statement, Apr 27, 2:55 PM MDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Goodland KS
255 PM MDT Thu Apr 27 2023

COZ090-KSZ001-272130-
Yuma County CO-Cheyenne KS-
255 PM MDT Thu Apr 27 2023

...A strong thunderstorm will impact portions of southeastern Yuma
County in northeastern Colorado and southwestern Cheyenne Counties in
northwestern Kansas through 330 PM MDT/430 PM CDT/...

At 254 PM MDT/354 PM CDT/, Doppler radar was tracking a thunderstorm
6 miles north of Bonny Reservoir, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of southeastern Yuma
County in northeastern Colorado and southwestern Cheyenne Counties in
northwestern Kansas, including the following locations... Hale and
Idalia.

This includes Highway 385 between mile markers 212 and 221.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3973 10166 3957 10182 3957 10213 3967 10235
      3989 10218
TIME...MOT...LOC 2054Z 299DEG 26KT 3971 10215

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JRM
Special weather statement, Apr 27, 3:16 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Goodland KS
316 PM MDT Thu Apr 27 2023

COZ091-KSZ013-272145-
Kit Carson County CO-Sherman KS-
316 PM MDT Thu Apr 27 2023

...A strong thunderstorm will impact portions of northeastern Kit
Carson and Sherman Counties through 345 PM MDT...

At 316 PM MDT, Doppler radar was tracking a strong cold front 12
miles north of Ruleton, moving southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of northeastern Kit
Carson and Sherman Counties.

This includes the following highways...
 Interstate 70 in Kansas between mile markers 0 and 25.
 Interstate 70 in Colorado between mile markers 448 and 450.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3958 10206 3957 10205 3957 10169 3947 10140
      3914 10180 3922 10205 3951 10218
TIME...MOT...LOC 2116Z 300DEG 39KT 3953 10188

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JRM
Special weather statement, Apr 27, 3:44 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Goodland KS
344 PM MDT Thu Apr 27 2023

COZ091-092-KSZ001-013-014-027-028-272230-
Kit Carson County CO-Cheyenne County CO-Wallace KS-Thomas KS-
Logan KS-Sherman KS-Cheyenne KS-
344 PM MDT Thu Apr 27 2023

...Strong cold front will impact portions of eastern Cheyenne and
southeastern Kit Carson Counties in east central Colorado, Wallace
County in west central Kansas, south central Cheyenne and southern
Thomas Counties in northwestern Kansas, western Logan County in west
central Kansas and Sherman Counties in northwestern Kansas through
430 PM MDT/530 PM CDT/...

At 343 PM MDT/443 PM CDT/, Doppler radar was tracking strong cold
front along a line extending from 12 miles north of Goodland to 3
miles east of Ruleton to 15 miles south of Burlington. Movement was
southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Brewster and Weskan.

This includes the following highways...
 Interstate 70 in Kansas between mile markers 3 and 67.
 Highway 385 between mile markers 141 and 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3931 10083 3890 10115 3873 10144 3868 10243
      3920 10259 3936 10185 3962 10164
TIME...MOT...LOC 2143Z 316DEG 28KT 3953 10165 3932 10181 3907 10230

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JRM
Local storm report, Apr 27, 3:59 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
359 PM MDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND GST     2 NNE GOODLAND          39.37N 101.70W
04/27/2023  M50 MPH          SHERMAN            KS   ASOS

&&

JN
Special weather statement, Apr 27, 4:14 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Goodland KS
414 PM MDT Thu Apr 27 2023

COZ090-272315-
Yuma County-
414 PM MDT Thu Apr 27 2023

...STRONG WINDS WILL AFFECT YUMA COUNTY...

At 412 PM MDT, radar indicated scattered weak thunderstorms  located
along a line extending from 10 miles south of Highland Center to 10
miles east of Elba. Movement was southeast at 40 mph.

Sudden wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Yuma, Wray, Bonny Reservoir, Eckley, Abarr, Beecher Island and
Wauneta.

This includes Highway 385 between mile markers 208 and 210, and
between mile markers 212 and 262.

LAT...LON 4044 10251 4028 10210 3958 10215 3958 10277
      3961 10281 4034 10279 4044 10272
TIME...MOT...LOC 2212Z 306DEG 33KT 4038 10262 3992 10297

JRM
Local storm report, Apr 27, 4:23 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
423 PM MDT THU APR 27 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     1 SSE YUMA              40.11N 102.72W
04/27/2023  M54 MPH          YUMA               CO   AWOS

&&

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 11:46 PM MDTDense Fog AdvisoryGLDCheyenne, Kit Carson7 hr
Apr 27, 4:14 PM MDTSpecial Weather StatementGLDYuma61 min
Apr 27, 5:06 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma39 min
Apr 27, 5:43 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson62 min
Apr 27, 2:55 PM MDTSpecial Weather StatementGLDCheyenne35 min
Apr 27, 3:16 PM MDTSpecial Weather StatementGLDSherman29 min
Apr 27, 3:44 PM MDTSpecial Weather StatementGLDLogan, Sherman, Thomas, Wallace46 min
Apr 27, 5:01 PM MDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas44 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.